# SDR UALA2010110104035

- Difficulty date: November 1, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 57,525 hours, 8,354 cycles
- Engine: Pwa PW4090
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: S218W1015
- Part serial: 36
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG ANTI-ICE VALVE FAILING IN CLOSED POSITION.  AFTER ENG RUN VALVE IN OPEN POSITION.  DEACTIVATED RT ENG ANTI-ICE VALVE IN OPEN POSITION IAW MEL 3021D. SUSPECT ANTI-ICE VALVE IS STICKING.  REPLACED EAI, OPERATIONS NORMAL.  PROBLEM RECURRED ONE SEGMENT LATER. SUSPECT RT ENG ANTI-ICE CONTROLLER INOP. REPLACED RT ENG ANTI ICE CONTROLLER PER MM, NO HELP. REPLACED RT ENG ANTI-ICE VALVE AGAIN. OPS CK GOOD.
